Posted by Tanvir
on December 22, 2000 at 05:26:38:
In Reply to: Re: 16 YEAR OLD MALE THINKING ABOUT ACCUTANE HELP! posted by Sam on December 21, 2000 at 12:01:34:
: : : I am 16 year old male and I am thinking about using accutane. Side effects sound pretty scary. Does this really permanently stop acne??? My appointment is tomorrow. Please help me. Thank you
: : I don't want you to go on accutine if you don't have much acnes, you can use externel medicines. Everyone knows accutine clears up the face but its a risking medicine it can damage your liver or brain, if your doctor tells you to go on it, I want you to do blood test every month on cholestrol and liver function. Try to be on a low dose eg. 2 capsules a day different time, never take it same time. Good Luck
: Thanks Tanvir , I really dont have bad acne at all my back started to break out though , my face has like 4 little break outs , but at dermo today he told me to give it a try so I am. Good choice/bad choice?. I start tomorrow. What do you think are the real chance of serious problems? Thanks alot I really appreciate it
Ok Sam because the darm told u to give it a try then u can safely go on to it but tell him to give you in a low dose 1 capsule a day is fine. low dose and high dose works same the only difference is low dose takes a bit time to treat, but high dose has many risks. Well as you said you don't have serious acnes then you could use external medicine, here is one similar to accutine, its called ISOTREX gel. put it on your skin everynight for 2 weeks the acnes won't grow anymore. Because your darm told you to give accutine a try then you can safely go but do blood test and check everything. I told you before it can either damage the liver or brain. This medicine dries up everthing in your body including liver and brain, well I am telling these for your life. If you have more questions you can ask me.